×

On \(n\)-tupled coincidence point results in metric spaces. (English) Zbl 1300.54069

Summary: We prove some \(n\)-tupled coincidence point results whenever \(n\) is even. We give here several new definitions like \(n\)-tupled fixed point, \(n\)-tupled coincidence point, and so forth. The main result is supported with the aid of an illustrative example.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
54E35 Metric spaces, metrizability
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] D. W. Boyd and J. S. W. Wong, “On nonlinear contractions,” Proceedings of the American Mathematical Society, vol. 20, pp. 458-464, 1969. · Zbl 0175.44903 · doi:10.2307/2035677
[2] Lj. B. Cirić, “A generalization of Banach’s contraction principle,” Proceedings of the American Mathematical Society, vol. 45, pp. 267-273, 1974. · Zbl 0291.54056 · doi:10.2307/2040075
[3] Lj. B. Cirić and J. S. Ume, “Multi-valued non-self-mappings on convex metric spaces,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 60, no. 6, pp. 1053-1063, 2005. · Zbl 1078.47015 · doi:10.1016/j.na.2004.09.057
[4] Lj. B. Cirić, “Coincidence and fixed points for maps on topological spaces,” Topology and Its Applications, vol. 154, no. 17, pp. 3100-3106, 2007. · Zbl 1132.54024 · doi:10.1016/j.topol.2007.08.004
[5] Lj. B. Cirić, “Fixed point theorems for multi-valued contractions in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 348, no. 1, pp. 499-507, 2008. · Zbl 1213.54063 · doi:10.1016/j.jmaa.2008.07.062
[6] D. Dorić, Z. Kadelburg, and S. Radenović, “Coupled fixed point results for mappings without mixed monotone property,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1803-1808, 2012. · Zbl 1295.54097 · doi:10.1016/j.aml.2012.02.022
[7] N. Hussain, “Common fixed points in best approximation for Banach operator pairs with Cirić type I-contractions,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1351-1363, 2008. · Zbl 1134.47039 · doi:10.1016/j.jmaa.2007.06.008
[8] M. Jleli, V. Ćojba-Rajić, B. Samet, and C. Vetro, “Fixed point theorems on ordered metric spaces and applications to Nonlinear beam equations,” Journal of Fixed Point Theory and Its Applications. In press. · Zbl 1266.54089
[9] Z. Liu, Z. Guo, S. M. Kang, and S. K. Lee, “On Cirić type mappings with nonunique fixed and periodic points,” International Journal of Pure and Applied Mathematics, vol. 26, no. 3, pp. 399-408, 2006. · Zbl 1100.54028
[10] J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223-239, 2005. · Zbl 1095.47013 · doi:10.1007/s11083-005-9018-5
[11] J. J. Nieto and R. Rodríguez-López, “Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations,” Acta Mathematica Sinica (English Series), vol. 23, no. 12, pp. 2205-2212, 2007. · Zbl 1140.47045 · doi:10.1007/s10114-005-0769-0
[12] H. K. Pathak, Y. J. Cho, and S. M. Kang, “An application of fixed point theorems in best approximation theory,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 3, pp. 467-470, 1998. · Zbl 0909.47044 · doi:10.1155/S0161171298000659
[13] A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435-1443, 2004. · Zbl 1060.47056 · doi:10.1090/S0002-9939-03-07220-4
[14] B. K. Ray, “On Ciric’s fixed point theorem,” Fundamenta Mathematicae, vol. 94, no. 3, pp. 221-229, 1977. · Zbl 0345.54044
[15] H. Aydi, “Some coupled fixed point results on partial metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 647091, 11 pages, 2011. · Zbl 1213.54060 · doi:10.1155/2011/647091
[16] B. S. Choudhury and A. Kundu, “A coupled coincidence point result in partially ordered metric spaces for compatible mappings,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 73, no. 8, pp. 2524-2531, 2010. · Zbl 1229.54051 · doi:10.1016/j.na.2010.06.025
[17] B. S. Choudhury and P. Maity, “Coupled fixed point results in generalized metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 73-79, 2011. · Zbl 1225.54016 · doi:10.1016/j.mcm.2011.01.036
[18] B. S. Choudhury, N. Metiya, and A. Kundu, “Coupled coincidence point theorems in ordered metric spaces,” Annali dell’Universitá di Ferrara, vol. 57, no. 1, pp. 1-16, 2011. · Zbl 1253.54037 · doi:10.1007/s11565-011-0117-5
[19] F. Sabetghadam, H. P. Masiha, and A. H. Sanatpour, “Some coupled fixed point theorems in cone metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 125426, 8 pages, 2009. · Zbl 1179.54069 · doi:10.1155/2009/125426
[20] H. Aydi, “Some coupled fixed point results on partial metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 647091, 11 pages, 2011. · Zbl 1213.54060 · doi:10.1155/2011/647091
[21] V. Lakshmikantham and L. Cirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 70, no. 12, pp. 4341-4349, 2009. · Zbl 1176.54030 · doi:10.1080/07362990903259967
[22] T. Gnana Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 65, no. 7, pp. 1379-1393, 2006. · Zbl 1106.47047 · doi:10.1016/j.na.2005.10.017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.